ACAMOLI FORTE 250 MG5 ML SYRUP STRAWBERRY FLAVOUR

Israel - English - Ministry of Health

Buy It Now

Active ingredient:
PARACETAMOL
Available from:
TEVA PHARMACEUTICAL INDUSTRIES LTD, ISRAEL
ATC code:
N02BE01
Pharmaceutical form:
SYRUP
Composition:
PARACETAMOL 250 MG / 5 ML
Administration route:
PER OS
Prescription type:
Not required
Manufactured by:
VITAMED PHARMACEUTICAL INDUSTRIES LTD, ISRAEL
Therapeutic group:
PARACETAMOL
Therapeutic area:
PARACETAMOL
Therapeutic indications:
Analgesic, antipyretic.
Authorization number:
140 18 31762 00
Authorization date:
2014-02-28

Documents in other languages

Patient Information leaflet Patient Information leaflet - Arabic

25-01-2021

Patient Information leaflet Patient Information leaflet - Hebrew

31-07-2017

Child’s

weight

Dose

in ml

Number of maximum

daily doses

21 kg

Up to 5 times per day

22 kg

Up to 5 times per day

23 kg

Up to 5 times per day

24 kg

Up to 5 times per day

25 kg

Up to 5 times per day

26 kg

Up to 5 times per day

27 kg

Up to 5 times per day

28 kg

Up to 5 times per day

29 kg

Up to 5 times per day

30 kg

Up to 5 times per day

Age

table

for

Acamoli

®

Forte

250 mg/5 ml:

Children of identical ages can be of

significantly different weights. Therefore,

make an effort to find out the child’s

weight and to determine the dosage

according to the weight table. Only if

it is not possible to find out the child’s

weight the dosage can be determined

according to this table.

Child’s

age

Dose

in ml

Number of maximum

daily doses

months

Up to 5 times per day

4-11

months

Up to 5 times per day

12-23

months

Up to 5 times per day

years

Up to 5 times per day

years

Up to 5 times per day

years

Up to 5 times per day

9-10

years

Up to 5 times per day

years

Up to 5 times per day

Do not exceed the recommended

dose or the number of maximum daily

doses.

Take/administer the doses at intervals of

at least 4 hours.

Children 12 years of age and above:

10 ml every 4-5 hours, as needed. Do not

exceed the recommended dose.

Adults:

10 ml every 4-5 hours, as needed. Do not

exceed 4 grams of paracetamol )present

in 80 ml syrup) within 24 hours.

Refer to a doctor if the fever persists for

more than 3 days or if the symptoms do

not pass within 5 days despite use of

the medicine.

Directions for use

Use the provided syringe for dosage

accuracy. Each line on the syringe

measures 0.1 ml.

Insert the syringe into the special opening

in the neck of the bottle. While the syringe

is held in place, turn the bottle upside

down and gently pull the plunger of the

syringe down to the desired mark )the

amount of the medicine in ml). When you

have finished filling it, turn the bottle right

side up and gently release the syringe.

Place the syringe into the child’s mouth,

towards the cheek, and empty its

contents slowly.

After use and before inserting the syringe

into the bottle again, separate the parts

of the syringe and wash with lukewarm

water and soap.

If you or your child took an overdose

or if a child accidentally swallowed the

medicine, immediately refer to a doctor or

to a hospital emergency room and bring

the package of the medicine with you.

Even if you feel well, immediate treatment

is essential, due to the risk of developing

severe liver damage. Overdosing may

cause the following symptoms: nausea,

vomiting, diarrhoea, loss of appetite,

abdominal pains, flatulence, pain or

tenderness in the upper abdomen, and

they may not reflect the severity of the

liver damage.

Do not take medicines in the dark! Check

the label and the dose each time you

take medicine. Wear glasses if you need

them.

4. SIDE EFFECTS

As with any medicine, use of Acamoli

Forte 250 mg/5 ml may cause side effects,

such as dizziness, in some users. Do not

be alarmed when reading the list of side

effects. You may not suffer from any of

them.

Severe side effects

Discontinue treatment and refer to a

doctor immediately:

If allergic reactions occur, such as, rash

and itching, swelling of the face, lips,

tongue, throat, that can cause difficulty

breathing or swallowing, swelling of the

limbs.

Paracetamol may, in rare cases, cause

the appearance of severe skin diseases,

whose signs can be: redness, rash,

blisters, widespread skin damage.

Severe skin side effects may appear

even if in the past you have taken

preparations containing the active

ingredient paracetamol and did not suffer

from side effects.

If skin side effects appear, discontinue

treatment

refer

doctor

immediately.

If signs of changes in the blood system

occur, such as: bleeding, bruises,

developing infections more easily.

If a side effect occurs, if any of the side

effects worsen, or if you are suffering

from a side effect not mentioned in the

leaflet, consult the doctor.

Reporting side effects

Side effects can be reported to the

Ministry of Health by clicking on the link

“Report Side Effects of Drug Treatment”

found on the Ministry of Health homepage

)www.health.gov.il) that directs you to the

online form for reporting side effects,

or by entering the link:

https://forms.gov.il/globaldata/getsequence

/getsequence.aspx?formType=AdversEffe

ctMedic@moh.gov.il

5. HOW SHOULD THE MEDICINE BE

STORED?

Avoid poisoning! This medicine and

any other medicine must be kept in a

safe place out of the reach of children

and/or infants in order to avoid poisoning.

Do not induce vomiting without explicit

instruction from the doctor.

Do not use the medicine after the expiry

date )Exp. Date) that appears on the

package. The expiry date refers to the

last day of that month.

Store below 25ºC. Do not store in the

refrigerator.

After first opening the bottle the medicine

can be used until the expiry date.

6. FURTHER INFORMATION

In addition to the active ingredient,

Acamoli

®

Forte 250 mg/5 ml Strawberry

Flavour also contains:

Water, xylitol, propylene glycol, glycerin,

povidone, sodium citrate dihydrate,

acesulfame

potassium,

citric

acid

monohydrate,

flavour

strawberry,

ammonium glycyrrhizinate, flavour vanilla,

colour red FDC no. 40

In addition to the active ingredient,

Acamoli

®

Forte 250 mg/5 ml Tutti-Frutti

Flavour also contains:

Water, xylitol, propylene glycol, glycerin,

povidone, sodium citrate dihydrate,

acesulfame

potassium,

citric

acid

monohydrate, flavour tutti-frutti,ammonium

glycyrrhizinate, flavour vanilla, colour red

FDC no. 40, colour blue FDC no. 2

What the medicine looks like and the

contents of the package:

Each package contains a bottle of syrup

and a syringe for accurate measurement

of the dosage.

Acamoli

Forte 250 mg/5 ml Strawberry

Flavour: a transparent, red to brown-red

syrup.

Acamoli

Forte 250 mg/5 ml Tutti-Frutti

Flavour: a transparent, pink-red to brown-

red syrup.

The package size is 50 ml or 100 ml. Not all

package sizes may be marketed.

Manufacturer and license holder:

Teva Pharmaceutical Industries Ltd., P.O.B.

3190, Petah-Tikva.

This leaflet was checked and approved by

the Ministry of Health on 18.05.2017.

Registration number of the medicine in

the National Drug Registry of the Ministry

of Health:

Acamoli

Forte 250 mg/5 ml Strawberry

Flavour: 140.18.31762

Acamoli

Forte 250 mg/5 ml Tutti-Frutti

Flavour: 140.17.31761

This leaflet format has been

determined by the Ministry of Health

and the content thereof has been

checked and approved

PATIENT PACKAGE INSERT

IN ACCORDANCE WITH THE

PHARMACISTS’ REGULATIONS

(PREPARATIONS) - 1986

The medicine is dispensed

without a doctor’s prescription

Acamoli

®

Forte

250 mg/5 ml

Strawberry Flavour

Sugarless syrup

Acamoli

®

Forte

250 mg/5 ml

Tutti-Frutti Flavour

Sugarless syrup

Composition

Each 5 ml contains:

Paracetamol 250 mg

For the list of inactive ingredients in the

preparation, see section 6 – “Further

Information”.

also

“Important

information on some of the ingredients of

the medicine” in section 2.

Read this leaflet carefully in its entirety

before using the medicine. This leaflet

contains concise information about the

medicine. If you have further questions,

refer to the doctor or pharmacist.

This medicine is dispensed without a

doctor’s prescription. The medicine is

intended for children, but in children

below the age of 3 years, consult a

doctor before use. Take the medicine

properly. Consult a pharmacist if you

need further information. Refer to a

doctor if the fever persists for more

than 3 days or if the symptoms do not

pass within 5 days despite use of the

medicine.

The medicine is intended for children

and can also be taken by adults. The

information in this leaflet is intended

for children and for adults taking this

medicine.

1. WHAT IS THE MEDICINE INTENDED

FOR?

The medicine is intended to relieve pain

and reduce fever.

Therapeutic group:

Analgesic and antipyretic.

2. BEFORE USING THE MEDICINE

Do not use the medicine if:

Do not use this medicine if there is a

known sensitivity to paracetamol or

to any of the other ingredients of the

medicine )see section 6).

Special warnings regarding use of the

medicine:

If you have developed skin side effects in

the past as a result of taking preparations

containing paracetamol, do not take

preparations containing paracetamol, so

that severe skin effects will not recur.

If you or your child are sensitive to any

food or medicine, inform the doctor

before taking the medicine.

The preparation contains paracetamol

which may cause liver damage when:

given

dosage

higher

than

recommended or for a prolonged

period.

consuming alcoholic beverages during

the course of treatment.

taking additional medicines which

affect liver function.

Do not use this medicine often without

consulting a doctor.

Do not take additional fever reducers and

pain relievers or cold medicines without

consulting a doctor or pharmacist,

to prevent paracetamol overdose/

poisoning.

Avoid taking a high dosage of this

medicine )even within the recommended

dosing limit) when fasting.

Consult a doctor before commencing

treatment if you, or your child, are

suffering, or have suffered in the past,

from:

impaired liver function

impaired kidney function

alcoholism

jaundice

If you are taking, or have recently

taken, other medicines, including

non-prescription medicines and food

supplements and vitamins, tell the doctor

or pharmacist. In particular, inform the

doctor or pharmacist if you are taking a

medicine from the following groups or if

you have just finished treatment with the

medicine:

Phenytoin, carbamazepine )for treatment

of epilepsy)

Anticoagulants

Medicines which accelerate production of

enzymes in the liver )e.g., barbiturates)

Non-steroidal

anti-inflammatory

preparations

Metoclopramide or domperidone )to treat

nausea, vomiting and other digestive

problems)

Antibiotics

)e.g.,

rifampicin

chloramphenicol)

Probenecid )to treat gout)

Cholestyramine )to reduce excess blood

lipids)

Do not take this medicine together

with other paracetamol-containing

preparations

Use of paracetamol and alcohol

consumption

During the course of treatment with

paracetamol, do not consume alcohol due

to increased risk of liver damage.

Pregnancy and breastfeeding

If you are pregnant or breastfeeding,

consult a doctor before starting use of

this medicine.

Use in children

Consult the doctor when using this

medicine in children below the age of

3 years.

Parents must report to the attending doctor

of any side effects as well as any additional

medicine being given to the child.

Important information about some of

the ingredients of the medicine

The medicine contains xylitol sweetener

in the amount of 1.5 g in every 5 ml syrup.

There may be a mild laxative effect. The

caloric value is 2.4 kcal per 1 g xylitol.

The medicine contains sodium in the

amount of 5.86 mg in every 5 ml syrup.

3. HOW

SHOULD

YOU

USE

THE

MEDICINE?

Check with the doctor or pharmacist if

you are uncertain as to how to use this

medicine.

The usual dosage unless otherwise

instructed by the doctor:

Children:

Find the suitable dosage in the following

tables.

If you know the child’s weight – give

the dosage as shown in the weight table

indicating dosage according to weight.

Only if the child’s weight is not known

the dosage will be determined according

to age, as shown in the age table indicating

dosage according to the child’s age.

Weight

table

for

Acamoli

®

Forte

250 mg/5 ml:

Child’s

weight

Dose

in ml

Number of maximum

daily doses

3 kg

Up to 5 times per day

4 kg

Up to 5 times per day

5 kg

Up to 5 times per day

6 kg

Up to 5 times per day

7 kg

Up to 5 times per day

8 kg

Up to 5 times per day

9 kg

Up to 5 times per day

10 kg

Up to 5 times per day

11 kg

Up to 5 times per day

12 kg

Up to 5 times per day

13 kg

Up to 5 times per day

14 kg

Up to 5 times per day

15 kg

Up to 5 times per day

16 kg

Up to 5 times per day

17 kg

Up to 5 times per day

18 kg

Up to 5 times per day

19 kg

Up to 5 times per day

20 kg

Up to 5 times per day

34A242534-05

34A242534-05

Similar products

Search alerts related to this product

View documents history

Share this information